# SDR SWIA2018120345315

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 42,208 hours, 35,423 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF WE RECEIVED "A/SKID OUTBD" AND "PARK BRAKE SOV" CAUTION MESSAGES AND THE GEAR WOULD NOT COME UP. (FLT 5143) CLOSED REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW AMM. OPS CHECK GOOD AT THIS TIME FAULT WOULD NOT DUPLICATE.
